# SDR VNAA202205319991

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 26,228 hours, 19,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: CC670121153
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PANEL 521BL ON THE LEADING EDGE OF THE LH WING, 1 EA HOLE WAS FOUND TO BE ELONGATED
